Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Mar 22, 2011, 6:50 PM CDT for Adair County, Dallas County, Madison County, Iowa. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2011, 6:50 PM CDT (23:50 UTC)
- Expired
- Mar 22, 2011, 7:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Adair County, IA, Dallas County, IA, Madison County, IA
The radar
The Des Moines radar (KDMX), 57 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 7:07 PM CDT | HAIL 1 | Dexter, IA | QUARTER SIZED HAIL COVERING THE GROUND IN DEXTER. |
| Mar 22, 7:14 PM CDT | TORNADO | 5 W Winterset, IA | BRIEF TOUCHDOWN. |
| Mar 22, 7:17 PM CDT | HAIL 1 | 6 S Earlham, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 2:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -475 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS53 KDMX 222350
SVRDMX
IAC001-049-121-230015-
/O.NEW.KDMX.SV.W.0010.110322T2350Z-110323T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ADAIR COUNTY IN SOUTHWEST IOWA...
SOUTH CENTRAL DALLAS COUNTY IN CENTRAL IOWA...
NORTHWESTERN MADISON COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 715 PM CDT
* AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GREENFIELD...OR 18 MILES NORTH OF CRESTON...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
STUART...EARLHAM AND DEXTER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 93 AND 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT OR SMALL
INTERIOR ROOM OF A REINFORCED BUILDING.
&&
LAT...LON 4136 9457 4150 9431 4150 9425 4154 9425
4165 9405 4153 9403 4134 9410 4120 9445
TIME...MOT...LOC 2351Z 240DEG 44KT 4133 9439
WIND...HAIL 60MPH 1.50IN
$$
JOHNSON1 follow-up statement
573
WWUS53 KDMX 230007
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
707 PM CDT TUE MAR 22 2011
IAC001-049-121-230015-
/O.CON.KDMX.SV.W.0010.000000T0000Z-110323T0015Z/
ADAIR IA-DALLAS IA-MADISON IA-
707 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MADISON...SOUTH CENTRAL DALLAS AND NORTHEASTERN ADAIR COUNTIES UNTIL
715 PM CDT...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES SOUTHWEST OF EARLHAM...OR 27 MILES NORTH OF CRESTON...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
EARLHAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 94 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... IMMEDIATELY MOVE TO THE BASEMENT OR SMALL INTERIOR ROOM
OF A REINFORCED BUILDING.
&&
LAT...LON 4133 9438 4150 9431 4150 9425 4154 9425
4165 9405 4153 9403 4138 9409
TIME...MOT...LOC 0008Z 244DEG 43KT 4144 9416
WIND...HAIL 60MPH 1.50IN
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:50 PM CDT, 0 minutes earlier.
Area forecast discussion, Mar 22, 6:50 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT TUE MAR 22 2011 .UPDATED AVIATION DISCUSSION... .SHORT TERM /THIS AFTERNOON AND TONIGHT/... THREAT FOR SEVERE WX CONTINUES FOR MID TO LATE AFTERNOON THROUGH THE EARLY EVENING HOURS. UPPER LEVEL CLOSED LOW IS OVER WYOMING AND MONTANA THIS AFTERNOON WITH A STRONG IMPULSE ROTATING THROUGH CNTRL KANSAS/NEBRASKA AND TOWARDS IA ALONG STRONG SW FLOW. SFC LOW PRESSURE IS CENTERED OVER EAST CNTRL NEBRASKA WITH WARM FRONT EXTENDING THE SW THIRD OF IA AND A DRY LINE HAS REACHED CNTRL KS. LARGE SCALE FEATURES ARE CONSISTENT WITH PAST LOW TOPPED SUPERCELL OUTBREAKS THAT HAVE OCCURRED IN LATE MARCH THROUGH EARLY APRIL ACROSS IOWA. CLOUD COVER ACROSS THE WARM SECTOR NOT MUCH OF A CONCERN AT THE MOMENT WITH BKN MVFR CIGS COMMON 1 TO 3 HOURS PRIOR SIGNIFICANT LOW TOPPED SUPERCELL EVENTS. OVERALL...WARM FRONT SHOULD ADVANCE A LITTLE FARTHER NORTH. STORMS SHOULD INITIATE OVER SOUTHEAST NEBRASKA BY MID THIS AFTERNOON THEN RAPIDLY ADVANCE NORTHEAST INTO SW IA AND CNTRL IA BY LATE AFTERNOON AND EARLY EVENING. 0-1KM EFFECTIVE SHEAR PROFILES OF 250-300 M2/S2 ARE SIMILAR WITH IA LOW TOPPED TORNADIC EVENTS FROM 2004-2010 OF 340 M2/S2. PRIMARY QUESTION IS SFC DEWPOINTS WHICH ARE IN THE MID TO UPPER 50S WITH NOTHING HIGHER TO ADVECT IN WITH THIS EVENT. THAT SAID...IF SFC BASED CONVECTION DOES INITIATE...THE LOW LEVEL SHEAR PROFILES WILL TAKE OVER AND SHOULD HAVE SEVERAL ROTATING STORMS AND A FEW TORNADOES...POSSIBLY THAT COULD BECOME STRONG. CONSIDERING THE STRONG LOW LEVEL SHEAR...TORNADIC THREAT WILL CONTINUE AFTER SUNSET. THE ACTIVITY WILL BE MOSTLY OUT OF THE AREA BY 04Z. .LONG TERM... FAIRLY ACTIVE PATTERN LOOKS TO CONTINUE THROUGH THE END OF THE WORK WEEK AND INTO THE FIRST PART OF THE WEEKEND. MODELS ARE IN DECENT AGREEMENT THROUGH FRIDAY...BEFORE VERY NOTICEABLE DISCREPANCIES SHOW UP DURING THE WEEKEND INTO EARLY NEXT WEEK. LEANED TOWARD A BLEND OF ECMWF/GFS DURING THE EXTENDED. WEDNESDAY THROUGH FRIDAY...CURRENT SURFACE LOW PRESSURE WILL QUICKLY PUSH OUT OF THE STATE BY WEDNESDAY MORNING...WITH ANOTHER UPPER LOW PUSHING ACROSS SOUTHERN MN/NORTHERN IA DURING THE DAY TOMORROW. HAVE CHANCES OF RAIN ACROSS NORTHERN IOWA THROUGH MUCH OF THE DAY WEDNESDAY...BEFORE THE COLDER TEMPS FILTER INTO THE STATE TOMORROW NIGHT WHERE SHOULD SEE A BETTER SHOT OF LIGHT SNOW ACROSS NORTHERN IOWA. NOT ANTICIPATING MUCH SNOW ACCUMULATION WITH THIS SYSTEM. A SECOND SHORTWAVE COMBINED WITH SOME DECENT ISENTROPIC LIFT MOVES INTO THE STATE EARLY FRIDAY. BEST MOISTURE AVAILABLE OVER SOUTHERN IOWA WHERE HAVE THE HIGHEST POPS GOING DURING THE DAY FRIDAY. BRIEF PERIOD OF LIGHT SNOW ACCUMULATION BUT WITH TEMPS WARMING ABOVE FREEZING DURING THE DAY FRIDAY...NOT EXPECTING MUCH TO REMAIN ON GROUND. SATURDAY THROUGH TUESDAY...WENT A BIT DRIER SATURDAY AS ECMWF AND EVEN GFS HAS BACKED OFF QUITE A BIT FROM PREVIOUS RUNS WRT TO QPF SATURDAY NIGHT INTO SUNDAY. SOUNDINGS ARE DRY AND NOT MUCH LIFT AS WELL DURING THE AFOREMENTIONED TIME FRAME...SO COMPLETELY TOOK OUT POPS SATURDAY NIGHT INTO SUNDAY. NEXT SYSTEM LOOKS TO AFFECT THE FORECAST AREA LATE MONDAY INTO TUESDAY. THE 12Z ECMWF IS MORE IN LINE WITH THE 12Z GFS WHICH PLACES THE SURFACE LOW FURTHER SOUTH INTO MISSOURI AND LOW CONFIDENCE AT THIS TIME WITH POPS GOING ON TUESDAY. && .AVIATION...23/00Z STRONG SURFACE LOW OVER SW IA WITH A WARM FRONT JUST SOUTH OF THE INTERSTATE 80 CORRIDOR AT 23Z WILL SHIFT EAST THROUGH THE REMAINDER OF THE EVENING AND WILL BE EAST OF KOTM BY 08Z. EXPECT STRONG THUNDERSTORMS ACROSS KDSM AND KOTM THROUGH 06Z. NORTH OF THE WARM FRONT LIFR CONDITIONS WILL PERSIST THROUGH 12Z AND PERHAPS LONGER. AS COLD AIR MOVES IN BEHIND THIS LOW AFT 23/16Z NORTH/NORTHWEST WIND WILL INCREASE TO 15-30KT WITH STRONGER GUSTS AT TIMES. CONDITIONS SHOULD BECOME MVFR OR BETTER AFTER 21Z. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DONAVON LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, Mar 22, 3:40 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 340 PM CDT TUE MAR 22 2011 IAZ004>007-015>017-023>028-232045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 340 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT. A FEW STORMS MAY BECOME SEVERE. THE PRIMARY THREAT IS HAIL UP TO THE SIZE OF QUARTERS. MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THROUGH THIS EVENING. IAZ033>035-044>048-057>061-070>074-081>084-092>095-232045- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS- UNION-CLARKE-LUCAS-TAYLOR-RINGGOLD-DECATUR-WAYNE- 340 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH EARLY EVENING. SEVERAL SEVERE STORMS ARE EXPECTED WITH A FEW TORNADOES AND GOLF BALL SIZED HAIL POSSIBLE THROUGH 9 PM. A STRONG TORNADO MAY OCCUR ALONG AND SOUTH OF INTERSTATE 80. MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH 9 PM. IAZ036>039-049-050-062-075-085-086-096-097-232045- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-MARSHALL-TAMA-POWESHIEK-MAHASKA- MONROE-WAPELLO-APPANOOSE-DAVIS- 340 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW SEVERE STORMS WITH HALF DOLLAR SIZED HAIL AND AN ISOLATED TORNADO ARE POSSIBLE. MINOR TO POSSIBLY MODERATE FLOODING IS OCCURRING OR EXPECTED ALONG STREAMS AND RIVERS IN NORTHERN IOWA. RIVER FLOOD WARNINGS ARE ALREADY IN EFFECT IN SOME AREAS. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. DONAVON
In the hours before
Local storm report, Mar 22, 6:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
643 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL WINTERSET 41.34N 94.02W
03/22/2011 E1.75 INCH MADISON IA TRAINED SPOTTER
&&
ZOGGLocal storm report, Mar 22, 6:44 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
644 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL URBANDALE 41.64N 93.74W
03/22/2011 E1.00 INCH POLK IA AMATEUR RADIO
AT 144TH ST AND AURORA AVE.
&&
ZOGGLocal storm report, Mar 22, 6:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TORNADO 6 N WINTERSET 41.42N 94.02W
03/22/2011 MADISON IA NWS EMPLOYEE
OUTBUILDING DEBRIS AND TREE DAMAGE STREWN OVER HIGHWAY
169. REPORTED BY OFF DUTY NWS EMPLOYEE.
&&
RVACHALELocal storm report, Mar 22, 6:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
648 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL CLIVE 41.61N 93.77W
03/22/2011 E0.50 INCH POLK IA TRAINED SPOTTER
LOCATED AT 128TH ST AND UNIVERSITY AVE.
&&
ZOGGSpecial weather statement, Mar 22, 6:48 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 648 PM CDT TUE MAR 22 2011 IAZ006-007-016-017-025>028-036>039-047>050-230200- WINNEBAGO-WORTH-HANCOCK-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER- HAMILTON-HARDIN-GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA- INCLUDING THE CITIES OF...FOREST CITY...NORTHWOOD...GARNER... MASON CITY...CLARION...HAMPTON...ALLISON...WAVERLY... WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...BOONE...AMES... MARSHALLTOWN...TOLEDO 648 PM CDT TUE MAR 22 2011 ...STRONG THUNDERSTORMS WITH PENNY TO NICKEL HAIL EXPECTED... AN AREA OF THUNDERSTORMS WITH HAIL AND WINDS TO 50 MPH WILL MOVE ACROSS THE AREA DURING THE EVENING HOURS. THESE STORMS WILL PRODUCE HAIL AND HEAVY RAINFALL AS THEY PASS THROUGH THE REGION. THE STORMS ARE MOVING TO THE EAST NORTHEAST AT 45 TO 50 MPH AND WILL BE AFFECTING THE REGION FOR THE NEXT SEVERAL HOURS. REV
Local storm report, Mar 22, 6:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
650 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL WEST DES MOINES 41.57N 93.75W
03/22/2011 E1.00 INCH POLK IA NWS EMPLOYEE
&&
ZOGGThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 6:30 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 4 days |
| Mar 22, 10:52 AM CDT | River Flood Warning | DMX | Palo Alto | 16 days |
| Mar 22, 10:52 AM CDT | River Flood Warning | DMX | Humboldt | 25 days |
| Mar 22, 4:34 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Wright | 13 min |
| Mar 22, 4:55 PM CDT | Tornado Warning | DMX | Carroll, Crawford | 35 min |
| Mar 22, 5:02 PM CDT | Tornado Warning | DMX | Adair, Adams, Cass | 43 min |
| Mar 22, 5:07 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass, Guthrie | 23 min |
| Mar 22, 5:18 PM CDT | Tornado Warning | DMX | Audubon, Cass, Guthrie | 27 min |
| Mar 22, 5:27 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene | 33 min |
| Mar 22, 5:29 PM CDT | Tornado Warning | DMX | Crawford | 35 min |
| Mar 22, 5:43 PM CDT | Tornado Warning | DMX | Audubon, Cass, Greene, Guthrie | 15 min |
| Mar 22, 5:44 PM CDT | Tornado Warning | DMX | Adair, Madison | 46 min |
| Mar 22, 5:47 PM CDT | Tornado Warning | DMX | Adams, Ringgold, Taylor, Union | 43 min |
| Mar 22, 6:16 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 44 min |
| Mar 22, 6:26 PM CDT | Tornado Warning | DMX | Dallas, Madison, Polk, Warren | 49 min |
| Mar 22, 6:27 PM CDT | Tornado Warning | DMX | Adair, Clarke, Madison, Union, Warren | 39 min |
| Mar 22, 6:32 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Worth, Wright | 28 min |
| Mar 22, 6:45 PM CDT | Tornado Warning | DMX | Clarke, Decatur, Ringgold | 30 min |
| Mar 22, 6:57 PM CDT | Tornado Warning | DMX | Adair, Madison, Union | 33 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.